# SDR DXTA2025080104399

- Difficulty date: July 29, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N372QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800201
- Aircraft time: 14,688 hours, 9,699 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E, A

## Discrepancy

WHILE IN A DESCENT FROM FL 410 TO FL 340 ZERO, WITH THE THRUST LEVERS AT IDLE, THERE WAS A VIBRATION FROM THE RIGHT ENGINE AND THE ENGINE SHUTDOWN R CYAN MESSAGE ILLUMINATED.  MOVED THE RIGHT THROTTLE OUT OF IDLE AND THE ENGINE SHUTDOWN R CYAN MESSAGE EXTINGUISHED. THE ENGINE OPERATED NORMALLY AND WE LANDED WITHOUT INCIDENT.  GAINED ACCESS TO THROTTLE QUADRANT. PERFORMED RIG CHECK OF THROTTLE QUADRANT IAW AMM 76-10-00. RIG CHECKS SATISFACTORY. ALL VALUES WERE WELL WITHIN LIMITS. CLOSED ACCESS. THROTTLE QUADRANT OPERATIONAL CHECKS SATISFACTORY,
